Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 178, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Jun 27, 2011, 1:39 AM CDT for Douglas County, Kansas. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2011, 1:39 AM CDT (06:39 UTC)
- Expired
- Jun 27, 2011, 2:06 AM CDT
- In force
- 27 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
County Douglas County, KS
The radar
The Pleasant Hill radar (KEAX), 77 km from the middle of the area, began a volume at 06:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 27, 1:32 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 6.7 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3777 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 1305 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 307 m²/s²
- Significant tornado parameter
- 2.0
- Supercell composite
- 17.0
The text
As transmitted, in the capitals the NWS used until 2016.
641
WUUS53 KTOP 270639
SVRTOP
KSC045-270715-
/O.NEW.KTOP.SV.W.0178.110627T0639Z-110627T0715Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
139 AM CDT MON JUN 27 2011
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN DOUGLAS COUNTY IN EAST CENTRAL KANSAS...
* UNTIL 215 AM CDT
* AT 135 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL.
THIS STORM WAS LOCATED NEAR GLOBE...OR 9 MILES WEST OF BALDWIN
CITY...MOVING NORTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
PLEASANT GROVE...
BALDWIN CITY...
VINLAND...
EUDORA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE FOR LARGE HAIL AS WELL
AS DEADLY CLOUD TO GROUND LIGHTNING.
STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.
&&
LAT...LON 3879 9505 3874 9525 3874 9539 3880 9541
3896 9510 3896 9509 3897 9509 3899 9506
3898 9505
TIME...MOT...LOC 0639Z 243DEG 34KT 3878 9531
WIND...HAIL <50MPH 1.25IN
$$
BARJENBRUCH3 follow-up statements
989
WWUS53 KTOP 270650
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
150 AM CDT MON JUN 27 2011
KSC045-270715-
/O.CON.KTOP.SV.W.0178.000000T0000Z-110627T0715Z/
DOUGLAS-
150 AM CDT MON JUN 27 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR EAST CENTRAL DOUGLAS COUNTY...
AT 145 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE
HAIL. THIS STORM WAS LOCATED NEAR PLEASANT GROVE...OR 6 MILES
NORTHWEST OF BALDWIN CITY...MOVING NORTHEAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
PLEASANT GROVE...
EUDORA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE FOR LARGE HAIL AS WELL
AS DEADLY CLOUD TO GROUND LIGHTNING.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
&&
LAT...LON 3878 9526 3886 9530 3896 9510 3896 9509
3897 9509 3899 9506 3898 9505 3883 9505
TIME...MOT...LOC 0649Z 235DEG 34KT 3887 9521
WIND...HAIL <50MPH 1.25IN
$$
BARJENBRUCH460
WWUS53 KTOP 270658
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
158 AM CDT MON JUN 27 2011
KSC045-270715-
/O.CON.KTOP.SV.W.0178.000000T0000Z-110627T0715Z/
DOUGLAS-
158 AM CDT MON JUN 27 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR EAST CENTRAL DOUGLAS COUNTY...
AT 155 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED 4 MILES SOUTHWEST OF EUDORA...OR 7
MILES SOUTHEAST OF LAWRENCE...MOVING NORTHEAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
EUDORA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE FOR LARGE HAIL AS WELL
AS DEADLY CLOUD TO GROUND LIGHTNING.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
&&
LAT...LON 3883 9516 3891 9520 3896 9510 3896 9509
3897 9509 3899 9506 3898 9505 3885 9505
TIME...MOT...LOC 0658Z 235DEG 34KT 3892 9512
WIND...HAIL <50MPH 1.00IN
$$
BARJENBRUCH129
WWUS53 KTOP 270706
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
206 AM CDT MON JUN 27 2011
KSC045-270715-
/O.CAN.KTOP.SV.W.0178.000000T0000Z-110627T0715Z/
DOUGLAS-
206 AM CDT MON JUN 27 2011
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DOUGLAS COUNTY
HAS BEEN CANCELLED...
THE STRONGEST PORTION OF THE STORM HAS MOVED EAST OUT OF DOUGLAS
COUNTY AND WEAKENED BELOW SEVERE LEVELS.
&&
LAT...LON 3883 9516 3891 9520 3896 9510 3896 9509
3897 9509 3899 9506 3898 9505 3885 9505
TIME...MOT...LOC 0705Z 235DEG 34KT 3895 9505
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 12:08 AM CDT, 1 hour 31 minutes earlier.
Area forecast discussion, Jun 27, 12:08 AM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 1208 AM CDT MON JUN 27 2011 ...UPDATE TO AVIATION... .DISCUSSION... SHORT RANGE FORECAST (TODAY-MONDAY)... COMPLICATED FORECAST ONGOING FOR THE NEXT FEW HOURS. THE MAIN CONCERN WILL BE THE FORMATION OF STRONG TO SEVERE THUNDERSTORMS LATER THIS AFTERNOON INTO THIS EVENING. THE UPPER LEVEL PATTERN IS CHARACTERIZED BY A LARGE TROUGH OVER SOUTHERN CANADA AND A FLATTENED UPPER RIDGE SITUATED OVER WESTERN TEXAS WITH SSW 500 MB WINDS OVER THE FORECAST AREA. AT THE SURFACE A WARM FRONTAL BOUNDARY HAS GRADUALLY CREPT NORTHWARD AHEAD OF A DEEPENING LEE SIDE SURFACE TROUGH. STRONG SOUTHERLY SURFACE WINDS HAVE AIDED IN ACCELERATING THE PROGRESS OF THE FRONT NORTHWARD. EXPECT THE WARM FRONT TO FINALLY SET UP NEAR THE KS/NE BORDER BY THE MID AFTERNOON HOURS. ON VISIBLE SATELLITE IMAGERY AT 19Z AN AGITATED CUMULUS FIELD SHOWED UP ALONG THE STRONG CONVERGENCE ZONE RIGHT ALONG THE WARM FRONT. VISUAL OBSERVATION OF THE CU FIELD NEAR THE WARM FRONT INDICATES THAT THE CU FIELD HAS LITTLE VERTICAL EXTENT WHICH INFERS THAT THE MID LEVELS ARE SUFFICIENTLY WARM TO MITIGATE CONVECTIVE DEVELOPMENT. 18Z RUC SHOWS 700 MB TEMPS REACHING 15 C ALONG THE NS/NE BORDER WITH WARMER TEMPS FURTHER TO THE SOUTH. SHOULD THIS BE THE CASE THE GOING THOUGHT IS THAT THE WARM MID LEVELS WILL KEEP CONVECTION FROM OCCURRING...ESPECIALLY IN THE ABSENCE OF ANY CONSIDERABLE UPPER LEVEL FORCING. NAM AND RUC ALSO SHOWING A SPLIT IN THE 300 MB JET OVER CENTRAL NEBRASKA WHICH GIVEN THE STRONG UPPER LEVEL DIVERGENCE ASSOCIATED WITH THAT SPLIT SHOULD ALLOW FOR BETTER CONVECTIVE CHANCES FURTHER NORTH UNDER THE DIFFLUENT FLOW ALOFT. SHOULD THE UPPER JET NOSE INTO NORTHEAST KANSAS THAT WOULD BE ONE MORE MITIGATING FACTOR TO CONVECTIVE DEVELOPMENT THIS AFTERNOON. SHOULD STORMS BE ABLE TO OVERCOME THE MID LEVEL CAP AND UPPER CONVERGENCE THEY WILL BE ABLE TO BECOME SEVERE VERY QUICKLY GIVEN THE CONSIDERABLE INSTABILITY (APPROXIMATELY 5000 J/KG SBCAPE) AND 50 TO 60 KTS OF DEEP LAYER SHEAR...WITH SUPERCELLS BEING THE LIKELY CONVECTIVE MODE. THE WARM FRONTAL BOUNDARY IS ALSO A FOCUS OF CONCERN SHOULD STORMS INITIATE AS THE BOUNDARY WILL AID IN LOW LEVEL HELICITY AND BRING THE POTENTIAL FOR A TORNADO WITH ANY STRONG STORM. AS THE STORM SYSTEM CURRENTLY ONGOING IN NW NEBRASKA MERGES WITH ANY AFTERNOON CONVECTION WHICH GETS GOING IN EASTERN NEBRASKA IT IS EXPECTED TO CONGEAL INTO AN MCS WHICH LOOKS TO DIVE SOUTHEASTWARD. FORWARD PROPAGATING CORFIDI VECTORS SHOW THAT THE CLUSTER OF THUNDERSTORMS WOULD MOVE SE INTO OUR NE COUNTIES DURING THE OVERNIGHT HOURS. THE MAIN CONCERN WITH THESE STORMS WILL BE DAMAGING WINDS...AND POSSIBLY SOME LARGE HAIL. HEAVY RAIN IS ALSO POSSIBLE WITH THIS COMPLEX WHICH COULD RESULT IN SOME ISOLATED FLASH FLOODING. FOR MONDAY THE MCS SHOULD BE CLEARED OUT OF THE AREA BY THE MID TO LATE MORNING HOURS. DURING THE DAY ON MONDAY A SURFACE FRONT WILL SLOWLY PUSH SOUTHEASTWARD THROUGH THE CWA BRINGING COOLER CONDITIONS TO THE WESTERN ZONES. DON'T EXPECT MUCH IN THE WAY OF CONVECTION ALONG THE FRONT AS THE CAP CONTINUES TO GAIN STRENGTH OVERNIGHT. WILL KEEP LOW END CHANCE POPS IN THE NORTHEAST ZONES WHERE THE MID LEVEL TEMPS DON'T LOOK QUITE AS WARM. ELSEWHERE WILL KEEP SLIGHT CHANCE POPS THROUGHOUT THE DAY ON MONDAY. JL LONG TERM...FRONTAL BOUNDARY WILL SHIFT SOUTH MON NIGHT WITH RETURN FLOW ALOFT EXPECTED BY TUES NIGHT INTO EARLY WEDS AS THE UPPER RIDGE BUILDS IN. BY WEDS PM EXPECT EML TO CAP THE ATMOSPHERE WITH HOT...HUMID AND MAINLY DRY CONDS EXPECTED INTO THU AT LEAST. RIDGE AXIS DOES SHIFT SE WITH TIME AS A UPPER WAVE MOVES ACROSS THE NORTHERN PLAINS. REMNANT FRONT WILL SAG INTO THE REGION WITH SOME SMALL CHC FOR PRECIP BY THE END OF THE WEEK INTO THE WEEKEND AS THE UPPER FLOW BECOMES MORE ZONAL. CO && .AVIATION... FOR THE 06Z TAF PACKAGE...THUNDERSTORMS HAVE DEVELOPED TO THE NORTH OF THE TERMINALS AND CONTINUE TO TRACK EAST ALONG AN OUTFLOW BOUNDARY. DUE TO A STRONG CAPPING INVERSION HAVE OPTED TO CONTINUE WITH A DRY FORECAST AT THE TAF SITES UNTIL THE COLD FRONT ARRIVES NEAR 12-15Z. STRONG NOCTURNAL LOW LEVEL JET NEAR 40-50 KNOTS BRINGS A CONCERN FOR LOW LEVEL WIND SHEAR UNTIL SUNRISE. AFTER THE FRONTAL PASSAGE...SURFACE WINDS WILL SHIFT TO THE NORTH WITH GUSTS NEAR 20 KNOTS POSSIBLE. CEILINGS WILL RAISE AND WINDS WILL WEAKEN NEAR 00Z WITH SURFACE HIGH PRESSURE BUILDING INTO THE PLAINS. ANGLE && .TOP WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 26, 9:19 PM CDT, 4 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TOPEKA KS 919 PM CDT SUN JUN 26 2011 KSZ008>012-020>024-026-034>040-054>056-058-059-280230- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 919 PM CDT SUN JUN 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TONIGHT. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE AFTER 10 PM INTO EARLY MONDAY MORNING. THUNDERSTORMS AHEAD OF A COLD FRONT IN NEBRASKA WILL PROPAGATE INTO NORTHERN KANSAS. WHILE MOST THUNDERSTORMS ARE EXPECTED TO REMAIN BELOW SEVERE THRESHOLDS...A FEW THUNDERSTORMS COULD PRODUCE HAIL UP THE SIZE OF QUARTERS...WIND GUSTS UP TO 60 MPH AND HEAVY RAIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS MAY CONTINUE INTO MONDAY...AND LINGER INTO MONDAY EVENING SOUTH OF INTERSTATE 35. THUNDERSTORM CHANCES RETURN TO THE AREA TUESDAY NIGHT INTO WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE LATE TONIGHT NEAR THE STATE LINE OF KANSAS AND NEBRASKA.
In the hours before
Local storm report, Jun 27, 12:50 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1250 AM CDT MON JUN 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1247 AM HAIL 3 N WAMEGO 39.25N 96.31W
06/27/2011 E1.00 INCH POTTAWATOMIE KS TRAINED SPOTTER
&&
WOLTERSSpecial weather statement, Jun 27, 1:02 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
102 AM CDT MON JUN 27 2011
KSZ039-270630-
SHAWNEE-
102 AM CDT MON JUN 27 2011
...SIGNIFICANT WEATHER ADVISORY FOR SHAWNEE COUNTY...
THROUGH 130 AM CDT...A STRONG THUNDERSTORM WILL MOVE NORTHEAST AT 35
MPH ACROSS PORTIONS OF SHAWNEE COUNTY. NATIONAL WEATHER SERVICE
DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...STRONG WINDS OF 40 TO 50 MPH...HEAVY RAIN AND FREQUENT
LIGHTNING. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE WILLARD...
ROSSVILLE...AUBURN...SILVER LAKE...PAULINE...BERRYTON AND TOPEKA.
MOTORISTS ALONG THE KANSAS TURNPIKE BETWEEN MILE MARKERS 169 AND 183
COULD ALSO BE AFFECTED. MOTORISTS ALONG INTERSTATE 70 BETWEEN MILE
MARKERS 347 AND 355 COULD ALSO BE AFFECTED.
STAY ALERT TO THE WEATHER IN CASE A WARNING IS ISSUED.
&&
LAT...LON 3887 9594 3910 9595 3911 9597 3912 9601
3913 9599 3914 9600 3912 9602 3912 9604
3913 9604 3922 9590 3922 9560 3907 9560
3894 9559
TIME...MOT...LOC 0602Z 245DEG 30KT 3903 9597Local storm report, Jun 27, 1:12 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
112 AM CDT MON JUN 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 AM HAIL 3 S ROSSVILLE 39.09N 95.94W
06/27/2011 E1.25 INCH SHAWNEE KS TRAINED SPOTTER
&&Special weather statement, Jun 27, 1:25 AM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 125 AM CDT MON JUN 27 2011 KSZ011-024-270700- JACKSON-NEMAHA- 125 AM CDT MON JUN 27 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN NEMAHA AND JACKSON COUNTIES... THROUGH 200 AM CDT...A CLUSTER OF STRONG THUNDERSTORMS WILL MOVE EAST AT 35 MPH ACROSS PORTIONS OF SOUTHEASTERN NEMAHA AND JACKSON COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS CLUSTER OF STORMS IS CAPABLE OF PRODUCING NICKEL SIZE HAIL...WINDS UP TO 40 MPH AND TORRENTIAL RAINFALL. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE POTAWATOMI RESERVATION...CIRCLEVILLE...MAYETTA... HOLTON...NETAWAKA...DENISON AND WHITING. STAY ALERT TO THE WEATHER IN CASE A WARNING IS ISSUED. && LAT...LON 3965 9557 3930 9559 3921 9602 3956 9603 TIME...MOT...LOC 0625Z 258DEG 30KT 3932 9593
Local storm report, Jun 27, 1:30 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
130 AM CDT MON JUN 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0127 AM HAIL 5 N PERRY 39.15N 95.39W
06/27/2011 E1.00 INCH JEFFERSON KS EMERGENCY MNGR
&&Local storm report, Jun 27, 1:33 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
133 AM CDT MON JUN 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0132 AM HAIL 4 S TOPEKA 38.99N 95.68W
06/27/2011 E1.00 INCH SHAWNEE KS PUBLIC
&&
BARJENBRUCHThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 10:37 PM CDT | Severe Thunderstorm Warning | TOP | Brown, Nemaha | 53 min |
| Jun 26, 11:24 PM CDT | Severe Thunderstorm Warning | TOP | Brown | 24 min |
| Jun 27, 12:28 AM CDT | Special Weather Statement | TOP | Pottawatomie | 32 min |
| Jun 27, 12:40 AM CDT | Severe Thunderstorm Warning | TOP | Jackson, Pottawatomie, Wabaunsee | 50 min |
| Jun 27, 1:02 AM CDT | Special Weather Statement | TOP | Shawnee | 28 min |
| Jun 27, 1:07 AM CDT | Severe Thunderstorm Warning | TOP | Shawnee | 38 min |
| Jun 27, 1:17 AM CDT | Severe Thunderstorm Warning | TOP | Shawnee | 28 min |
| Jun 27, 1:22 AM CDT | Severe Thunderstorm Warning | TOP | Jefferson | 26 min |
| Jun 27, 1:25 AM CDT | Special Weather Statement | TOP | Jackson | 35 min |
| Jun 27, 1:50 AM CDT | Special Weather Statement | TOP | Jefferson | 25 min |
| Jun 27, 2:26 AM CDT | Severe Thunderstorm Warning | TOP | Marshall, Washington | 17 min |
| Jun 27, 3:33 AM CDT | Special Weather Statement | TOP | Brown, Nemaha | 27 min |
| Jun 27, 4:09 AM CDT | Areal Flood Advisory | TOP | Marshall, Nemaha | 66 min |
| Jun 27, 4:16 AM CDT | Special Weather Statement | TOP | Jackson, Jefferson, Shawnee, Wabaunsee | 29 min |
| Jun 27, 4:39 AM CDT | Areal Flood Advisory | TOP | Brown | 66 min |
| Jun 27, 4:44 AM CDT | Special Weather Statement | TOP | Douglas, Jefferson, Osage, Shawnee, Wabaunsee | 46 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.